Alert archive / Tennessee / River Flood Advisories in 2014

River Flood Advisory 39, NWS Nashville, TN

June 7, 2014Perry County, Tennessee

NWS Nashville, TN issued this river flood advisory at Jun 7, 2014, 10:25 PM CDT for Perry County, Tennessee. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2014, 10:25 PM CDT (03:25 UTC)
Expired
Jun 9, 2014, 10:23 AM CDT
In force
36 hr
Issued by
NWS Nashville, TN

County Perry County, TN

The radar

The Ft Campbell radar (KHPX), 132 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1).

Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WGUS84 KOHX 080325
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
1025 PM CDT SAT JUN 7 2014

 
...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 

. THE BUFFALO RIVER AT LOBELVILLE HAS FALLEN BELOW FLOOD STAGE. THE RIVER WILL CONTIUE TO FALL...AND WILL DROP BELOW ACTION STAGE BY LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC135-081525-
/O.NEW.KOHX.FL.Y.0039.140608T0325Z-140609T1523Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* AT 9 PM SATURDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 8.3 FEET BY MONDAY MORNING.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. 
  LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED.
* AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE
  RIVER.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jun 7, 9:53 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 7, 9:53 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
953 PM CDT SAT JUN 7 2014

.UPDATE...
UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE SOME SOUTHWESTERN
COUNTIES FROM TORNADO WATCH NUMBER 253.
&&

.PREV DISCUSSION... /ISSUED 917 PM CDT SAT JUN 7 2014/

UPDATE...
UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE NORTHERN COUNTIES
FROM SEVERE THUNDERSTORM WATCH NUMBER 257.

PREV DISCUSSION.../ISSUED 840 PM CDT SAT JUN 7 2014/

UPDATE...
UPDATED SUITE OF FORECAST PRODUCTS TO REMOVE NORTHERN COUNTIES
FROM TORNADO WATCH 253.

PREV DISCUSSION.../ISSUED 744 PM CDT SAT JUN 7 2014/

UPDATE...
UPDATED SUITE OF FORECAST PRODUCTS TO INCLUDE IMPACTS OF SEVERE
THUNDERSTORM WATCH NUMBER 257.

PREV DISCUSSION.../ISSUED 657 PM CDT SAT JUN 7 2014/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
EXPECTING GUSTS TO 45KTS POSSIBLE AT TAF SITES THRU 08/05Z WITH
HEAVY RAINFALL POSSIBLE AS A LINE OF SHWRS/TSTMS CONTINUES TO MOVE
ACROSS THE MID STATE...WITH SOME SVR TSTMS POSSIBLE. EXPECT DECREASE
IN SHWRS/TSTMS AFTER MIDNIGHT...WITH ISO SHWRS/TSTMS AT BEST AFTER
08/15Z AND THUS WILL NOT MENTION IN TAF FORECAST ISSUANCE AT THIS
POINT.

PREV DISCUSSION.../ISSUED 643 PM CDT SAT JUN 7 2014/

MESOSCALE UPDATE...
LOOKING AT THE BIGGER PICTURE MAY BE SEEING LEWP WESTERN
TENNESSEE. SHOULD REACH TENNESSEE RIVER AROUND 730 PM. THIS
FEATURE MAY ENHANCE TORNADO THREAT AS IT MOVES EASTWARD.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 7, 10:05 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 PM CDT SAT JUN 7 2014

TNZ060-095-081000-
MAURY-GILES-
1005 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR LOCATIONS
MAINLY ALONG AND WEST OF INTERSTATE 65. NUMEROUS THUNDERSTORMS
ARE EXPECTED...WITH SEVERE THUNDERSTORMS THAT DO DEVELOP RESULTING
IN THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN A THREAT
WITH ANY SLOW MOVING OR PERSISTENT STORMS...AND SOME FLOODING
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT
WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR
HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER
LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL
WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT
SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

TNZ061>066-075-077>080-081000-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
1005 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT
FOR LOCATIONS EAST OF INTERSTATE 65. NUMEROUS THUNDERSTORMS ARE
EXPECTED...WITH SEVERE THUNDERSTORMS THAT DO DEVELOP RESULTING IN
THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY
RAINFALL WILL ALSO REMAIN A THREAT WITH ANY SLOW MOVING OR
PERSISTENT STORMS...AND SOME FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT
WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR
HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER
LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL
WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT
SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

TNZ005>011-023>034-056>059-093-094-081000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
WAYNE-LAWRENCE-
1005 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT
WEEK. SOME STORMS COULD BE STRONG WITH GUSTY WINDS OR
HAIL...ESPECIALLY TUESDAY INTO TUESDAY NIGHT AS A STRONG UPPER
LEVEL STORM SYSTEM MOVES ACROSS THE REGION. LOCALLY HEAVY RAINFALL
WILL CONTINUE TO BE POSSIBLE WITH ANY SLOW MOVING OR PERSISTENT
SHOWERS AND THUNDERSTORMS.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jun 7, 9:12 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
912 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      5 SE NASHVILLE          36.12N  86.72W
06/06/2014                   DAVIDSON           TN   BROADCAST MEDIA

            MURFREESBORO ROAD CLOSED AT THOMPSON LANE DUE TO
            FLOODING. 3 VEHICLES STRANDED IN FLOOD WATERS.

0300 AM     FLOOD            WHITE BLUFF             36.11N  87.21W
06/07/2014                   DICKSON            TN   FACEBOOK

            WATER COVERING SEVERAL PARTS OF TAYLORTOWN ROAD IN
            WHITE BLUFF

0520 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
06/07/2014                   HOUSTON            TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN SOUTHERN AND EASTERN HOUSTON
            COUNTY.

0625 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
06/07/2014                   DAVIDSON           TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS AT LEAST A DOZEN TREES DOWN
            ACROSS THE COUNTY WITH OVER 5000 RESIDENTS WITHOUT
            POWER. SOME DOWNED POWER LINES WERE LIVE OR HOT.

0805 PM     TSTM WND DMG     6 S MURFREESBORO        35.77N  86.39W
06/07/2014                   RUTHERFORD         TN   TWITTER

            A TREE WAS REPORTED DOWN ON RUCKER CHRISTIANA ROAD
            BLOCKING THE ROADWAY.

0815 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
06/07/2014                   MAURY              TN   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN IN THE CITY OF
            SPRING HILL IN MAURY COUNTY.

0815 PM     TSTM WND DMG     7 SW LEBANON            36.14N  86.41W
06/07/2014                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN AT STEWARTS FERRY PIKE AND LOGUE ROAD NEAR
            GLADEVILLE.

0855 PM     TSTM WND DMG     MOUNT PLEASANT          35.55N  87.19W
06/07/2014                   MAURY              TN   FACEBOOK

            TREES DOWN REPORTED IN MOUNT PLEASANT NEAR MAIN STREET.
            NOT BLOCKING ANY ROADWAYS.

&&

EVENT NUMBER OHX1400387 OHX1400388 OHX1400394 OHX1400393 OHX1400390
OHX1400391 OHX1400392 OHX1400395

31
Local storm report, Jun 7, 9:18 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
06/07/2014                   LAWRENCE           TN   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN IN LAWRENCEBURG.

&&

EVENT NUMBER OHX1400396

TB12
Local storm report, Jun 7, 9:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
921 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      5 SE NASHVILLE          36.12N  86.72W
06/06/2014                   DAVIDSON           TN   BROADCAST MEDIA

            MURFREESBORO ROAD CLOSED AT THOMPSON LANE DUE TO
            FLOODING. 3 VEHICLES STRANDED IN FLOOD WATERS.

0300 AM     FLOOD            WHITE BLUFF             36.11N  87.21W
06/07/2014                   DICKSON            TN   FACEBOOK

            WATER COVERING SEVERAL PARTS OF TAYLORTOWN ROAD IN
            WHITE BLUFF

0520 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
06/07/2014                   HOUSTON            TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN SOUTHERN AND EASTERN HOUSTON
            COUNTY.

0625 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
06/07/2014                   DAVIDSON           TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS AT LEAST A DOZEN TREES DOWN
            ACROSS THE COUNTY WITH OVER 5000 RESIDENTS WITHOUT
            POWER. SOME DOWNED POWER LINES WERE LIVE OR HOT.

0805 PM     TSTM WND DMG     6 S MURFREESBORO        35.77N  86.39W
06/07/2014                   RUTHERFORD         TN   TWITTER

            A TREE WAS REPORTED DOWN ON RUCKER CHRISTIANA ROAD
            BLOCKING THE ROADWAY.

0815 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
06/07/2014                   MAURY              TN   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN IN THE CITY OF
            SPRING HILL IN MAURY COUNTY.

0815 PM     TSTM WND DMG     7 SW LEBANON            36.14N  86.41W
06/07/2014                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN AT STEWARTS FERRY PIKE AND LOGUE ROAD NEAR
            GLADEVILLE.

0822 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
06/07/2014                   LAWRENCE           TN   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN IN LAWRENCEBURG.

0855 PM     TSTM WND DMG     MOUNT PLEASANT          35.55N  87.19W
06/07/2014                   MAURY              TN   FACEBOOK

            TREES DOWN REPORTED IN MOUNT PLEASANT NEAR MAIN STREET.
            NOT BLOCKING ANY ROADWAYS.

&&

EVENT NUMBER OHX1400387 OHX1400388 OHX1400394 OHX1400393 OHX1400390
OHX1400391 OHX1400392 OHX1400396 OHX1400395

31
Local storm report, Jun 7, 9:27 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     LIGHTNING        2 W NASHVILLE           36.17N  86.82W
06/07/2014                   DAVIDSON           TN   EMERGENCY MNGR

            LIGHTNING STRUCK A TREE AT 1906 HERMAN STREET CAUSING
            LARGE TREE LIMBS TO FALL ON AN AUTOMOBILE.

&&

EVENT NUMBER OHX1400397

TB12
Local storm report, Jun 7, 9:33 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
933 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      5 SE NASHVILLE          36.12N  86.72W
06/06/2014                   DAVIDSON           TN   BROADCAST MEDIA

            MURFREESBORO ROAD CLOSED AT THOMPSON LANE DUE TO
            FLOODING. 3 VEHICLES STRANDED IN FLOOD WATERS.

0300 AM     FLOOD            WHITE BLUFF             36.11N  87.21W
06/07/2014                   DICKSON            TN   FACEBOOK

            WATER COVERING SEVERAL PARTS OF TAYLORTOWN ROAD IN
            WHITE BLUFF

0520 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
06/07/2014                   HOUSTON            TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN SOUTHERN AND EASTERN HOUSTON
            COUNTY.

0625 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
06/07/2014                   DAVIDSON           TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS AT LEAST A DOZEN TREES DOWN
            ACROSS THE COUNTY WITH OVER 5000 RESIDENTS WITHOUT
            POWER. SOME DOWNED POWER LINES WERE LIVE OR HOT.

0805 PM     TSTM WND DMG     6 S MURFREESBORO        35.77N  86.39W
06/07/2014                   RUTHERFORD         TN   TWITTER

            A TREE WAS REPORTED DOWN ON RUCKER CHRISTIANA ROAD
            BLOCKING THE ROADWAY.

0815 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
06/07/2014                   MAURY              TN   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN IN THE CITY OF
            SPRING HILL IN MAURY COUNTY.

0815 PM     TSTM WND DMG     7 SW LEBANON            36.14N  86.41W
06/07/2014                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN AT STEWARTS FERRY PIKE AND LOGUE ROAD NEAR
            GLADEVILLE.

0822 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
06/07/2014                   LAWRENCE           TN   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN IN LAWRENCEBURG.

0855 PM     TSTM WND DMG     MOUNT PLEASANT          35.55N  87.19W
06/07/2014                   MAURY              TN   FACEBOOK

            TREES DOWN REPORTED IN MOUNT PLEASANT NEAR MAIN STREET.
            NOT BLOCKING ANY ROADWAYS.

0919 PM     LIGHTNING        2 W NASHVILLE           36.17N  86.82W
06/07/2014                   DAVIDSON           TN   EMERGENCY MNGR

            LIGHTNING STRUCK A TREE AT 1906 HERMAN STREET CAUSING
            LARGE TREE LIMBS TO FALL ON AN AUTOMOBILE.

&&

EVENT NUMBER OHX1400387 OHX1400388 OHX1400394 OHX1400393 OHX1400390
OHX1400391 OHX1400392 OHX1400396 OHX1400395 OHX1400397

31
Local storm report, Jun 7, 10:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1024 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLOOD            WHITE BLUFF             36.11N  87.21W
06/07/2014                   DICKSON            TN   FACEBOOK

            WATER COVERING SEVERAL PARTS OF TAYLORTOWN ROAD IN
            WHITE BLUFF

0520 PM     TSTM WND DMG     ERIN                    36.32N  87.70W
06/07/2014                   HOUSTON            TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN SOUTHERN AND EASTERN HOUSTON
            COUNTY.

0625 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
06/07/2014                   DAVIDSON           TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS AT LEAST A DOZEN TREES DOWN
            ACROSS THE COUNTY WITH OVER 5000 RESIDENTS WITHOUT
            POWER. SOME DOWNED POWER LINES WERE LIVE OR HOT.

0805 PM     TSTM WND DMG     6 S MURFREESBORO        35.77N  86.39W
06/07/2014                   RUTHERFORD         TN   TWITTER

            A TREE WAS REPORTED DOWN ON RUCKER CHRISTIANA ROAD
            BLOCKING THE ROADWAY.

0815 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
06/07/2014                   MAURY              TN   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN IN THE CITY OF
            SPRING HILL IN MAURY COUNTY.

0815 PM     TSTM WND DMG     7 SW LEBANON            36.14N  86.41W
06/07/2014                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN AT STEWARTS FERRY PIKE AND LOGUE ROAD NEAR
            GLADEVILLE.

0822 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
06/07/2014                   LAWRENCE           TN   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN IN LAWRENCEBURG.

0855 PM     TSTM WND DMG     MOUNT PLEASANT          35.55N  87.19W
06/07/2014                   MAURY              TN   FACEBOOK

            TREES DOWN REPORTED IN MOUNT PLEASANT NEAR MAIN STREET.
            NOT BLOCKING ANY ROADWAYS.

0919 PM     LIGHTNING        2 W NASHVILLE           36.17N  86.82W
06/07/2014                   DAVIDSON           TN   EMERGENCY MNGR

            LIGHTNING STRUCK A TREE AT 1906 HERMAN STREET CAUSING
            LARGE TREE LIMBS TO FALL ON AN AUTOMOBILE.

&&

EVENT NUMBER OHX1400388 OHX1400394 OHX1400393 OHX1400390 OHX1400391
OHX1400392 OHX1400396 OHX1400395 OHX1400397

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:03 PM CDTSevere Thunderstorm WarningOHXBedford, Rutherford22 min
Jun 7, 7:08 PM CDTSpecial Weather StatementOHXHumphreys, Perry37 min
Jun 7, 7:12 PM CDTSpecial Weather StatementOHXLawrence63 min
Jun 7, 7:18 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry57 min
Jun 7, 7:21 PM CDTAreal Flood WarningOHXWayne6 hr
Jun 7, 7:22 PM CDTAreal Flood WarningOHXWayne5 hr
Jun 7, 7:34 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry, Wayne43 min
Jun 7, 8:01 PM CDTFlash Flood WarningOHXHickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more3 hr
Jun 7, 8:15 PM CDTSpecial Weather StatementOHXGiles, Hickman, Lawrence, Lewis, Maury, Williamson60 min
Jun 7, 8:32 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence43 min
Jun 7, 8:33 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall27 min
Jun 7, 8:47 PM CDTSpecial Weather StatementOHXMarshall, Maury43 min
Jun 7, 8:54 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Williamson36 min
Jun 7, 8:59 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Van Buren, Warren, White46 min
Jun 7, 9:00 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury46 min
Jun 7, 9:06 PM CDTTornado WarningOHXBedford, Marshall, Maury24 min

Nearby

River Flood Advisories in Tennessee, 2014Every river flood advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.